Curvature-dimension in noncommutative analysis

Projektzeitraum: 2021-12-01 – 2023-11-30
Förderer: FWF
Einrichtung(en)
Bewilligungsnummer
M03337
Förderer
FWF

5 Publikationen

2023 | Elektronische Veröffentlichung vor dem Druck | Zeitschriftenaufsatz | IST-REx-ID: 13271 | OA
Some convexity and monotonicity results of trace functionals
H. Zhang, Annales Henri Poincare (2023).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2023 | Elektronische Veröffentlichung vor dem Druck | Zeitschriftenaufsatz | IST-REx-ID: 13318 | OA
Noncommutative Bohnenblust–Hille inequalities
A. Volberg, H. Zhang, Mathematische Annalen (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2023 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
M. Wirth, H. Zhang, Annales Henri Poincare 24 (2023) 717–750.
[Published Version] View | Dateien verfügbar | DOI | WoS | arXiv
 
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12210 | OA
Norms of certain functions of a distinguished Laplacian on the ax + b groups
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, H. Zhang, Mathematische Zeitschrift 302 (2022) 2327–2352.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Veröffentlicht | Zeitschriftenaufsatz | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
[Published Version] View | Dateien verfügbar | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung